# SDR ASAA2013111796692

- Difficulty date: November 17, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 62,579 hours, 41,467 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FOREFLAP L/E INBD CORNER IS CHAFED.  FABRICATED, DRILLED AND INSTALLED NEW REPAIR DOUBLER ON LT OTBD FORELFAP INBD L/E IAW SRM 57-53-01-2R-1, FIG 201.
